Equilibrium in abstract political economies: with an application to a public good economy with voting
No abstract is available for this item.
Volume (Year): 13 (1996)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Greenberg, Joseph & Shitovitz, Benyamin, 1988. "Consistent voting rules for competitive local public goods economies," Journal of Economic Theory, Elsevier, vol. 46(2), pages 223-236, December.
- Schofield, Norman., .
"Social Equilibrium and Cycles on Compact Sets,"
484, California Institute of Technology, Division of the Humanities and Social Sciences.
- Greenberg, Joseph, 1977. "Existence of an equilibrium with arbitrary tax schemes for financing local public goods," Journal of Economic Theory, Elsevier, vol. 16(2), pages 137-150, December.
- Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
- Denzau, Arthur T. & Parks, Robert P., 1983. "Existence of voting-market equilibria," Journal of Economic Theory, Elsevier, vol. 30(2), pages 243-265, August.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:13:y:1996:i:1:p:43-50. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.